# SDR FDEA200906152108

- Difficulty date: June 15, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: A2627047120200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;  AFT FIRE BOTTLE MOUNTING BRACKET IS CRACKED AROUND THE ATTACH HOLES.  REMOVED BRACKET AND INSTALLED NEW BRACKET ;  LOCATED; DRILLED AND DEBURRED HOLES IAW SRM 51-72-10.
